# SDR AALA202111224878

- Difficulty date: November 20, 2021
- Submitted: November 22, 2021
- Operation: Air carrier
- Aircraft: N711UW
- Make and model: Airbus A319-112
- Aircraft serial: 1033
- Aircraft time: 60,182 hours, 35,114 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Damper
- Part number: FE240004
- Part serial: 995
- Condition: Binding
- Location: Zone 800 - Doors
- Part time: 60,177 hours, 35,112 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: 1L ENTRY DOOR BINDS UP ABOUT HALF OPEN. WILL NOT LOCK OPEN. REMOVED AND REPLACED L1 DOOR DAMPER AND EMERGENCY OPERATION CYLINDER OPERATIONS CHECK OK. OK FOR SERVICE PER AMM 52-11-14.
